A stochastic problem relating to counters

Ramakrishnan, Alladi ; Mathews, P. M. (1953) A stochastic problem relating to counters Philosophical Magazine Series 7, 44 (357). pp. 1122-1128. ISSN 1941-5982

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/1478644...

Related URL: http://dx.doi.org/10.1080/14786441008520370


The probability distribution function p(n, t) of the number of registered events n in a time interval t for a counter in the case when the registered and unregistered events are followed by different dead times, is derived by using the method of product densities formulated recently by one of us (R.).

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:81186
Deposited On:04 Feb 2012 11:22
Last Modified:04 Feb 2012 11:22

Repository Staff Only: item control page